Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Andrew M. Rockett and Peter Sz\"usz
Title: Continued fractions
Additional book information: World Scientific, Singapore and Teaneck, NJ, 1992, ix+188 pp., US$48.00. ISBN 981-02-1047-1.

Review Information:

Reviewer: Ivan Niven
Journal: Bull. Amer. Math. Soc. 30 (1994), 109-111
DOI: https://doi.org/10.1090/S0273-0979-1994-00442-2